# SDR IPXA2020080358477

- Difficulty date: July 16, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AUB756415
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  NR 1 ENG PYLON ABOVE PRECOOLER THE HEAT SHIELD AFT VERTICAL ANGLE IS CRACKED.  REPLACED CRACKED VERTICAL ANGLE ON NR 1 PYLON ABOVE PRECOOLER HEAT SHIELD AFT ANGLE IAW SRM 54-05-41 AND SRM 51-31-01. (MINOR)
